Archived Papers for Journal
Matematychni Studii >>
Vol.37, No.1
Publisher: Lviv Mathematical Society, VNTL Publishers
Publishing Date: 2012-01-01
- Continuous and dually continuous idempotent $L$-semimodules
Authors: Nykyforchyn O. R.;
- An involution map for the functional monad
Authors: Radul T.; Shomodi V.;
- The angular value distribution of random analytic functions
Authors: Mahola M. P.; Filevych P. V.;
- Growth characteristics of loxodromic and elliptic functions
Authors: Khrystiyanyn A. Ya.; Kondratyuk A. A.; Sokul's'ka N. B.;
- On the maximal terms of succesive Gelfond-Leont'ev-Salagen and Gelfond-Leont'ev-Ruscheweyh derivatives of a function analytic in the unit disc
Authors: Sheremeta M. M.;
- On characteristic functions of equilateral regular star-trees
Authors: Rozhenko N. A.;
- Existence of periodic travelling waves in Fermi-Pasta-Ulam system on 2D?lattice (in Ukrainian)
Authors: Bak S. M.;
- The discontinuity point set of $mathcal{A}$-continuous functions (in Ukrainian)
Authors: Maslyuchenko O. V.;
- The attainable spaces and its analogues (in Ukrainian)
Authors: Maslyuchenko O. V.;
- Conditions when abelian clean Bezout ring is an elementary divisors ring (in Ukrainian)
Authors: Vasyunyk I. S.;
- On algebraic bases of algebras of block-symmetric polynomials on Banach spaces
Authors: Kravtsiv V. V.; Zagorodnyuk A. V.;